# SDR 9503899305

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48086
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK FOUND CRACK AND MISSING FASTENERS IN NR 5 SLAT INBOARD SIDE SKIN.  REPAIRED PER EA 93-96479 SECT 1.
